Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hypercyclic property of weighted composition operators

Authors: B. Yousefi and H. Rezaei
Journal: Proc. Amer. Math. Soc. 135 (2007), 3263-3271
MSC (2000): Primary 47B33, 47B38
Published electronically: May 14, 2007
MathSciNet review: 2322758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we investigate conditions under which a holomorphic self-map of the open unit disk induces a hypercyclic weighted composition operator in the space of holomorphic functions.

References [Enhancements On Off] (What's this?)

  • 1. G. D. Birkhoff, Démonstration d'un théorème élémentaire sur les fonctions entières, C.R. Acad. Sci. Paris 189 (1929), 473-475.
  • 2. P. S. Bourdon and J. H. Shapiro, Cyclic composition operators on $ H^2$, Proc. Symp. Pure Math. 51 Part 2 (1990), 43-53. MR 1077418 (91h:47028)
  • 3. P. S. Bourdon and J. H. Shapiro, Cyclic phenomena for composition operators, Mem. Amer. Math. Soc. 596 (1997).MR 1396955 (97h:47023)
  • 4. P. S. Bourdon and J. H. Shapiro, The numerical ranges of automorphic composition operators, J. Math. Analysis and Appl. 251 (2000), 839-854.MR 1794773 (2001i:47039)
  • 5. K. C. Chan and J. H. Shapiro, The cyclic behavior of translation operators on Hilbert spaces of entire functions, Indiana Univ. Math. J. 40 (1991), 1421-1449.MR 1142722 (92m:47060)
  • 6. J. B. Conway, Function of one complex variable, Springer-Verlag, (1973).MR 0447532 (56:5843)
  • 7. C. C. Cowen and B. D. MacCluer, Composition operators on spaces of analytic functions, CRC Press, Boca Raton (1995). MR 1397026 (97i:47056)
  • 8. N. S. Feldman, The dynamics of cohyponormal operators, Contemp. Math. 321, Amer. Math. Soc. (2003), 71-85.MR 1978808 (2004b:47033)
  • 9. R. M. Gethner and J. H. Shapiro, Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), 281-288.MR 0884467 (88g:47060)
  • 10. G. Godefroy and J. H. Shapiro, Operators with dense invariant cyclic vector manifolds, J. Funct. Anal. 98 (1991), 229-269.MR 1111569 (92d:47029)
  • 11. C. G. Grosse-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. 36 (1999). MR 1685272 (2000c:47001)
  • 12. K. G. Grosse-Erdmann, Recent developments in hypercyclicity, Rev. R. Acad. Cien. Serie A. Mat. Vol. 97 (2) (2003), 273-286.MR 2068180 (2005c:47010)
  • 13. C. Kitai, Invariant closed sets for linear operators, Thesis, Univ. of Toronto, (1982).
  • 14. F. Leon-Saavedra and V. Muller, Rotations of hypercyclic and supercyclic operators, Integral Equations Operator Theory 50 (2004), 385-391. MR 2104261 (2005g:47009)
  • 15. S. Rolewicz, On orbits of elements, Studia Math. 32 (1969), 17-22.MR 0241956 (39:3292)
  • 16. H. N. Salas, Hypercyclic weighted shifts, Trans. Amer. Math. Soc. 347 (1995), 993-1004.MR 1249890 (95e:47042)
  • 17. J. H. Shapiro, Composition operators and classical function theory, Springer-Verlag, New York, (1993). MR 1237406 (94k:47049)
  • 18. J. H. Shapiro, Notes on dynamics of linear operators. http://www. shapiro, (2001).
  • 19. A. Shields and L. Wallen, The commutant of certain Hilbert space operators, Indiana Univ. Math. J. 20 (1971), 777-788.MR 0287352 (44:4558)
  • 20. B. Yousefi and H. Rezaei, Some necessary and sufficient conditions for Hypercyclicity Criterion, Proc. Indian Acad. Sci. (Math. Sci.), 115 (2) (2005), 209-216. MR 2142466 (2006a:47018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B33, 47B38

Retrieve articles in all journals with MSC (2000): 47B33, 47B38

Additional Information

B. Yousefi
Affiliation: Department of Mathematics, College of Sciences, Shiraz University, Shiraz 71454, Iran

H. Rezaei
Affiliation: Department of Mathematics, College of Sciences, Shiraz University, Shiraz 71454, Iran

Keywords: Weighted composition operator, hypercyclic operator, Denjoy-Wolff point, Julia-Carath\'eodory theorem, linear-fractional model theorem, Schwarz's lemma.
Received by editor(s): January 26, 2006
Received by editor(s) in revised form: June 30, 2006
Published electronically: May 14, 2007
Additional Notes: This paper is a part of the second author’s doctoral thesis written at Shiraz University under the direction of the first author
Dedicated: Dedicated to the memory of Professor K. Seddighi
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society